# SDR AALA20170529001

- Difficulty date: May 29, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750316
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO, CARGO TRACK ASSEMBLY BS 787+4, RBL 3.  REPAIRED IAW SRM 53-00-53-2R-2, AND EA 270205.
